Search

Search

Categories

Categories

PANADOL Extra Caplets 36s
PANADOL Extra Caplets 36s
Click to enlarge image(s)
ACTIVE INGREDIANTS
Paracetamol 500mg and Caffeine 65mg.

PURPOSE/ USE
For the temporary relief of pain and discomfort associative with cold & flu, muscular aches, period pain, arthritis, toothache, and neuralgic conditions. Temporary relief of headaches and reduces fever. Suitable for asthmatics who are sensitive to aspirin and NSAIDS. Suitable for breast feeding mothers. Gluten free. Lactose free.

DOSAGE
Take 1 to 2 tablets every 4 to 6 hours as required. Maximum of 8 tablets in 24 hours.

PRECAUTIONS
This medication is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use could be harmful. Do not give to children under the stated age except on medical advice. .
Submit a Review...
Copyright © Pharmacycare Northcote Ltd
northcotepharmacycare@xtra.co.nz